| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 3, 2008, no. 37-40


H. Fujimura, A. Yagi
      Asymptotic behavior of solutions for BCF model describing crystal surface growth
      Int. Math. Forum, Vol. 3, 2008, no. 37-40, 1803-1812.

M. Abbas, Y. Saoula
      Blocks in graphs of a class of claw-free and 3-colorable graphs
      Int. Math. Forum, Vol. 3, 2008, no. 37-40, 1813-1822.

Abdullah, F. A. Shah
      A note on summability of wavelet packet series
      Int. Math. Forum, Vol. 3, 2008, no. 37-40, 1823-1830.

A. Patkowski
      A note on the Gram series
      Int. Math. Forum, Vol. 3, 2008, no. 37-40, 1831-1834.

Fengming Ma
      Simulated annealing based on pattern search with derivative information
      Int. Math. Forum, Vol. 3, 2008, no. 37-40, 1835-1840.

K. Chandrasekhara Rao, R. Gowri, V. Swaminathan
      Cech weakly \delta - open sets
      Int. Math. Forum, Vol. 3, 2008, no. 37-40, 1841-1851.

K. Drakakis, S. Rickard, R. de Frein, A. Cichocki
      Analysis of financial data using non-negative matrix factorization
      Int. Math. Forum, Vol. 3, 2008, no. 37-40, 1853-1870.

T. Kimura, H. Nakazato
      Kepler's quartic curve as a model of planetary orbits
      Int. Math. Forum, Vol. 3, 2008, no. 37-40, 1871-1877.

S. Alikhani, Y. H. Peng, K. A. M. Atan
      On the domination number of some graphs
      Int. Math. Forum, Vol. 3, 2008, no. 37-40, 1879-1884.

J. Biazar, B. Ghanbary
      A new approach for solving systems of nonlinear equations
      Int. Math. Forum, Vol. 3, 2008, no. 37-40, 1885-1889.

J. Biazar, R. Ansari, K. Hosseini, P. Gholamin
      Solution of the linear and non-linear Schrodinger equations using homotopy perturbation and Adomian decomposition methods
      Int. Math. Forum, Vol. 3, 2008, no. 37-40, 1891-1897.

Jinjiang Yao
      The convergence analysis of the auxiliary problem method for monotone affine variational inequalities
      Int. Math. Forum, Vol. 3, 2008, no. 37-40, 1899-1905.

Kyung Ho Kim
      On t-Level R-subgroups of near-rings
      Int. Math. Forum, Vol. 3, 2008, no. 37-40, 1907-1914.

Xiaokun Huang, Yunqiang Yin
      The (\in,\in\vee q)-fuzzy prime ideals and maximal ideals of a semigroup
      Int. Math. Forum, Vol. 3, 2008, no. 37-40, 1915-1932.

H. M.M. Jaradat
      Numerical solution of linear differential-algebraic equations using Chebyshev polynomials
      Int. Math. Forum, Vol. 3, 2008, no. 37-40, 1933-1943.

V. A. Khan
      Nearly uniform convexity of a Norlund-Musielak-Orlicz sequence space
      Int. Math. Forum, Vol. 3, 2008, no. 37-40, 1945-1958.

S. H. Al Hashimi, K. Dib, B. Emamizadeh
      Existence of positive solutions to a nonlinear biharmonic equation
      Int. Math. Forum, Vol. 3, 2008, no. 37-40, 1959-1964.

M. Alomari, M. Darus
      Hadamard-type inequalities for s-convex functions
      Int. Math. Forum, Vol. 3, 2008, no. 37-40, 1965-1975.

M. Alomari, M. Darus
      On co-ordinated s-convex functions
      Int. Math. Forum, Vol. 3, 2008, no. 37-40, 1977-1989.

S. Siregar, M. Darus
      A note on Bernardi's integral operators of certain classes of analytic functions
      Int. Math. Forum, Vol. 3, 2008, no. 37-40, 1991-1999.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |